Daniel Massart

Case Courrier 051, Place Eug`ene Bataillon, 34095 Montpellier Cedex, France
Departement de Mathematiques, Universite ontpellier 2


Massart D.
Two remarks about Mañé's conjecture
2010, vol. 15, no. 6, pp.  646-651
We consider Mañé's conjectures and prove that the one he made in [1] is stronger than the one he made in [2]. Then we prove that the most straightforward approach to prove the strong conjecture doesn’t work in the $C^4$ topology.
Keywords: Lagrangian dynamics, minimizing measures
Citation: Massart D.,  Two remarks about Mañé's conjecture, Regular and Chaotic Dynamics, 2010, vol. 15, no. 6, pp. 646-651

Back to the list